Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals

Çetin Yıldız, MUHAMET EMİN ÖZDEMİR, MEHMET ZEKİ SARIKAYA

KYUNGPOOK MATHEMATICAL JOURNAL Cilt 56 · Sayı 1 · ss. 161–172 · 01.03.2016
DOI ile aç

Özet

In this paper, we use the Riemann-Liouville fractional integrals to establish several new inequalities for some differantiable mappings that are connected with the celebrated Ostrowski type integral inequality.

Anahtar kelimeler

Holder Inequality Power-mean inequality Riemann-Liouville fractional integration Ostrowski's Inequality Convex(Concave) Functions

Atıf için künye

Yıldız, Ç., ÖZDEMİR, M. E., & SARIKAYA, M. Z. (2016). New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals. KYUNGPOOK MATHEMATICAL JOURNAL, 56(1), 161–172. https://doi.org/10.5666/kmj.2016.56.1.161

BibTeX
@article{yildiz2016-146767,
  author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN and SARIKAYA, MEHMET ZEKİ},
  title = {New Generalizations of Ostrowski-Like Type Inequalities for Fractional Integrals},
  journal = {KYUNGPOOK MATHEMATICAL JOURNAL},
  year = {2016},
  volume = {56},
  number = {1},
  pages = {161--172},
  issn = {1225-6951},
  doi = {10.5666/kmj.2016.56.1.161},
  url = {https://akademik.atauni.edu.tr/yayinlar/146767-new-generalizations-of-ostrowski-like-type-inequalities-for-fractional-integrals}
}